# SDR USAASA04013

- Difficulty date: February 8, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N727UW
- Make and model: Airbus A319-112
- Aircraft serial: 1147
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DCA- THE LEFT MID CABIN EMERGENCY POWER SUPPLY UNIT LATCHED FOR AN INTERNAL LIGHT FAULT.  MAINTENANCE REPLACED THE LEFT MID CABIN EMERGENCY POWER SUPPLY UNIT.  OPS CHECKS OK.  (M)
